# SDR SWAA2020110227198

- Difficulty date: November 1, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 52,999 hours, 31,545 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR ON FORWARD GALLEY SERVICE DOOR NEEDS ADJUSTING.  IT KEEPS FALLING OUT OF ITS HOLDER.  ADJUSTED FWD SERVICE DOOR AFT GIRT JAR STOWAGE MOUNT, IAW MM 25-66-00.
